I took a norco 10/325 at 4:30 pm, and again at 5 pm when it was time for me to take a different prescription. I simply picked up the wrong med and didn't realize it until immediately after I swallowed it! Should I be concerned? I take a lot of prescription medication, much of which has a moderate interaction of depressing my central nervous & respiratory systems. I am planning not to take one of my as needed meds that I was going to take so as to prevent any extra cns or respiratory depression. But could anyone with experience in this area please let me know if I should be worried about the accidental double dose of norco (20 mg hydrocodone and 650 tylenol)... Thanks!
Hey there, Anjeegyrl,
I'm not very familiar with the drug you describe. As for the Tylenol portion, you should be okay. How sedated does one tablet make you? You may notice more sedation. If you are seriously concerned, check with your pharmacist. They would know best your medicinal background. Have someone check on you until the sedation passes. Don't feel bad cuz we've all done it! Get better soon!
I could write a book on this blunder, because I've done it so many times in my life! You should be OK. Like you said, don't take your as needed med. Watch for difficulty breathing, bluish tint around the mouth and stomach pain. If you develop any of these, contact your doctor immediately. If I were you, I'd try to stay as active as possible for a little while; don't go to sleep. Since you take these meds regularly, I doubt that you'll have a problem.
I think you'll be okay, just try not to do it again, watch out for bad symptoms, and relax. Don't scare yourself. N worst comes to worst go to the e.r! But if I did that, me personally,I'd go lay in bed, snuggled up, and watch some tv, cause your gunna be pretttttty woozy for a while lolol!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 8 Jul 2010 • 2 answers
Updated 13 Nov 2011 • 2 answers
Updated 30 Jan 2012 • 1 answer
Updated 29 Jan 2017 • 1 answer
Updated 23 Mar 2017 • 1 answer